Properties of difference schemes for the problem of cooling metal in a mold
Differencialʹnye uravneniâ, Tome 16 (1980) no. 9, pp. 1677-1687
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_9_a12,
author = {N. T. Drenska},
title = {Properties of difference schemes for the problem of cooling metal in a mold},
journal = {Differencialʹnye uravneni\^a},
pages = {1677--1687},
year = {1980},
volume = {16},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_9_a12/}
}
N. T. Drenska. Properties of difference schemes for the problem of cooling metal in a mold. Differencialʹnye uravneniâ, Tome 16 (1980) no. 9, pp. 1677-1687. http://geodesic.mathdoc.fr/item/DE_1980_16_9_a12/